# SDR SIMA200706404

- Difficulty date: March 1, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N731BE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145356
- Aircraft time: 14,177 hours, 12,827 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Actuator
- Condition: Worn
- Location: Ram Air Sys
- Part time: 145,356 hours, 14,177 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION FELT IN BOTH IN CABIN AROUND ROW 6 AND FLIGHT DECK, NO VIBRATION IN FELT IN CONTROLS.  REMOVED AND REPLACED NR 1 RAM AIR VALVE ACTUATOR ASSEMBLY, LEFT EMERGENCY VENT VALVE ASSEMBLY AND RIGHT EMERGENCY VENT VALVE ASSEMBLY IAW EMB AMM.  OPERATIONAL CHECK GOOD.  PERFORMED FUNCTIONAL CHECK FLIGHT WITH NO DEFECTS NOTED.  RETURNED AIRCRAFT TO SERVICE.
